# SDR SWAA2020100620559

- Difficulty date: October 2, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 49,335 hours, 25,471 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GIRT BAR RETENTION BRACKET AT FORWARD ENTRY DOOR IS LOOSE.  INSTALLED FASTENER IN GIRT BAR BRACKET, PER SRM 51-40-02 AND REINSTALLED SLIDE CONTAINER PER MT 725-61-06.
